# SDR AALA202103319006

- Difficulty date: March 30, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3861
- Condition: No Test
- Location: Emergency Lights
- Part time: 58,937 hours, 25,588 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST EMERGENCY LIGHTING SYSTEM DUE TO SHOWTHE MESSAGE INT AND EXT LOAD ON ESPU FWD L IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL, PASSENGER / CREW DOORS 831 SLIDE RAFT (AALA202103319008) AND 841 SLIDE RAFT (AALA202103319009). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
